# SDR SWIA202161870

- Difficulty date: August 26, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 19R CORRODED BETWEEN FS295.00 AND FS310.00     (C-CHECK RO 10/22/2021)    REPLACED MAIN AVIONICS BAY STR 19R FROM FS280.00 TO FS319.00 REF REO 690-53-21-1419 REV.-- DATED 2021-09-02 / AND CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
